Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/102164
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Imatinib-induced gastric antral vascular ectasia in three patients with chronic myeloid leukaemia
Author: Ong, J.
Yeung, D.
Filshie, R.
Hughes, T.
Nandurkar, H.
Citation: International Journal of Hematology, 2015; 102(5):639-642
Publisher: Springer Japan
Issue Date: 2015
ISSN: 0925-5710
1865-3774
Statement of
Responsibility: 
Jeremy Ong, David Yeung, Robin Filshie, Timothy P. Hughes, Harshal Nandurkar
Abstract: Imatinib is generally well tolerated, but gastric antral vascular ectasia (GAVE) remains a rare but significant complication of imatinib therapy. Whilst this complication has been described in other disease settings, only one other case of GAVE has been reported in a chronic myeloid leukaemia (CML) patient receiving imatinib. Herein, we present three CML patients with GAVE complicating imatinib therapy. In all cases, GAVE resolved only with cessation of imatinib. This confirms a causal relationship between GAVE and imatinib. GAVE should be considered as a possible cause of anaemia and upper gastrointestinal bleeding in patients receiving imatinib therapy.
Keywords: Chronic myeloid leukaemia; Tyrosine kinase inhibitor; Imatinib; Gastric antral vascular ectasia
Description: Published online: 2 July 2015
Rights: © The Japanese Society of Hematology 2015
RMID: 0030039094
DOI: 10.1007/s12185-015-1824-y
Appears in Collections:Molecular and Biomedical Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.